Browsed by
Category: Number 5

Tesfalem Hadush Meche and Habtu Zegeye, Approximation of Common Solutions of Fixed Point Problem for Hemicontractive-type Mapping, Split Equilibrium and Variational Inequality Problems, Volume 2017, Number 5, Pages 70-89, 2017.

Tesfalem Hadush Meche and Habtu Zegeye, Approximation of Common Solutions of Fixed Point Problem for Hemicontractive-type Mapping, Split Equilibrium and Variational Inequality Problems, Volume 2017, Number 5, Pages 70-89, 2017.

Abstract: In this paper, we introduce and study an iterative approximation method for finding a common element of the set of fixed points of multi valued hemicontractive-type mapping,  the set of solutions of split equilibrium problem and the set of solutions of variational inequality problem for...

Read More Read More

V. Chinnadurai and S. Kadalarasi, Characterizations of Near-Rings by (α, β)-Fuzzy Ideals, Volume 2017, Number 5, Pages 55-69, 2017.

V. Chinnadurai and S. Kadalarasi, Characterizations of Near-Rings by (α, β)-Fuzzy Ideals, Volume 2017, Number 5, Pages 55-69, 2017.

Abstract: Aim of this paper is to investigate the characterizations of the concept of (α, β)-fuzzy ideals of left near-rings, where α, β are any two of {∈, q, ∈ ∨q, ∈ ∧q } with α≠∈ ∧q by using belongs to relation (∈) and quasi-coincidence with relation...

Read More Read More

Bazuaye F.E and Osisiogu A.U, A New Approach to Constructing Extended Exponential General Linear Methods for Initial Value Problems in Ordinary Differential Equations, Volume 2017, Number 5, Pages 44-54, 2017

Bazuaye F.E and Osisiogu A.U, A New Approach to Constructing Extended Exponential General Linear Methods for Initial Value Problems in Ordinary Differential Equations, Volume 2017, Number 5, Pages 44-54, 2017

Abstract: This paper focuses on a new extension approach for the construction of Exponential General Linear Methods. These methods are related to Butcher, Calvo and Palencia and Osisiogu and Bazuaye Methods, but, in contrast to the later, we make use of higher terms of the exponential and related...

Read More Read More

S. R. Barbhuiya, (∈, ∈ ∨q)-Interval-Valued Fuzzy Prime Ideals of BCK -Algebras, Volume 2017, Number 5, Pages 31-43, 2017.

S. R. Barbhuiya, (∈, ∈ ∨q)-Interval-Valued Fuzzy Prime Ideals of BCK -Algebras, Volume 2017, Number 5, Pages 31-43, 2017.

Abstract: The notion of $(\in,\in \vee q)$-interval-valued fuzzy prime ideals in commutative BCK-algebras is introduced. Some characterization theorems in -interval-valued fuzzy prime ideals in commutative BCK-algebras are derived. Also we study relation between -interval-valued fuzzy prime ideal and -interval-valued fuzzy level prime ideals. Characterization of interval-valued fuzzy set to...

Read More Read More

A. G. Shannon and Kenny Pruitt, Functional Difference Equations, Volume 2017, Number 5, Pages 22-30, 2017.

A. G. Shannon and Kenny Pruitt, Functional Difference Equations, Volume 2017, Number 5, Pages 22-30, 2017.

Abstract: The purpose of this paper is to generalize some results of Horadam and to extend some identities due to Carlitz in the context of functional difference equations. It includes an operator which yields a type of Appell-set criterion. Generalizations of Simson’s identity occur as by-products and these...

Read More Read More

G.Thangaraj and S.Muruganantham, On Fuzzy Perfectly Disconnected Spaces, Volume 2017, Number 5, Pages 12-21, 2017

G.Thangaraj and S.Muruganantham, On Fuzzy Perfectly Disconnected Spaces, Volume 2017, Number 5, Pages 12-21, 2017

Abstract: In this paper, the concept of fuzzy perfectly disconnected space is introduced and several characterizations of fuzzy perfectly disconnected spaces, are established. Keywords: Fuzzy nowhere dense set, fuzzy regular open set, fuzzy -open set, fuzzy -open set, fuzzy pre-open set, fuzzy extremally disconnected space, fuzzy hyper-connected space,...

Read More Read More

H. Essaouini, L. El Bakkali and P. Capodanno, Analysis of the Small Oscillations of a Heavy Inviscid Liquid in a Container Supported by an Elastic Structure, Volume 2017, Number 5, Pages 1-11, 2017

H. Essaouini, L. El Bakkali and P. Capodanno, Analysis of the Small Oscillations of a Heavy Inviscid Liquid in a Container Supported by an Elastic Structure, Volume 2017, Number 5, Pages 1-11, 2017

Abstract: The authors propose a mathematical study of the small oscillations of a heavy inviscid liquid in an arbitrary rigid container supported by an elastic structure. From the equations of motion of the system, they deduce a variational formulation of the problem and after, an operatorial equation in...

Read More Read More